# SDR CALA2025070806321

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 80,466 hours, 29,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE HAS EXCESS MATERIAL SHOWING.   ADJUSTED DOOR 1R SLIDE PACK Z FOLD TO BACKING PAN SHELF, OK FOR CONTINUED SERVICE, REF AMM 25-66-01
